Strong convergence of monotone hybrid algorithm for hemi-relatively nonexpansive mappings. (English) Zbl 1203.47078

Summary: The purpose of this article is to prove strong convergence theorems for fixed points of closed hemi-relatively nonexpansive mappings. In order to get these convergence theorems, the monotone hybrid iteration method is presented and is used to approximate those fixed points. Note that the hybrid iteration method presented by S.Matsushita and W.Takahashi [J. Approximation Theory 134, No.2, 257–266 (2005; Zbl 1071.47063)] can be used for relatively nonexpansive mapping, but it cannot be used for hemi-relatively nonexpansive mapping. The results of this paper modify and improve the results of S.Matsushita and W.Takahashi [op.cit.] and some others.


47J25 Iterative procedures involving nonlinear operators
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.


Zbl 1071.47063
Full Text: DOI EuDML


[1] Matsushita S-Y, Takahashi W: A strong convergence theorem for relatively nonexpansive mappings in a banach space. Journal of Approximation Theory 2005, 134(2):257-266. 10.1016/j.jat.2005.02.007 · Zbl 1071.47063 · doi:10.1016/j.jat.2005.02.007
[2] Alber, YaI; Kartsatos, AG (ed.), Metric and generalized projection operators in Banach spaces: properties and applications, No. 178, 15-50 (1996), New York, NY, USA · Zbl 0883.47083
[3] Alber YaI, Reich S: An iterative method for solving a class of nonlinear operator equations in Banach spaces. PanAmerican Mathematical Journal 1994, 4(2):39-54. · Zbl 0851.47043
[4] Kamimura S, Takahashi W: Strong convergence of a proximal-type algorithm in a Banach space. SIAM Journal on Optimization 2002, 13(3):938-945. 10.1137/S105262340139611X · Zbl 1101.90083 · doi:10.1137/S105262340139611X
[5] Cioranescu I: Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, Mathematics and Its Applications. Volume 62. Kluwer Academic, Dordrecht, The Netherlands; 1990:xiv+260. · Zbl 0712.47043 · doi:10.1007/978-94-009-2121-4
[6] Reich S: Review of geometry of Banach spaces, duality mappings and nonlinear problems by Ioana Cioranescu. Bulletin of the American Mathematical Society 1992, 26: 367-370. 10.1090/S0273-0979-1992-00287-2 · doi:10.1090/S0273-0979-1992-00287-2
[7] Butnariu D, Reich S, Zaslavski AJ: Asymptotic behavior of relatively nonexpansive operators in Banach spaces. Journal of Applied Analysis 2001, 7(2):151-174. 10.1515/JAA.2001.151 · Zbl 1010.47032 · doi:10.1515/JAA.2001.151
[8] Martinez-Yanes C, Xu H-K: Strong convergence of the CQ method for fixed point iteration processes. Nonlinear Analysis: Theory, Methods & Applications 2006, 64(11):2400-2411. 10.1016/j.na.2005.08.018 · Zbl 1105.47060 · doi:10.1016/j.na.2005.08.018
[9] Kim T-H, Xu H-K: Strong convergence of modified Mann iterations for asymptotically nonexpansive mappings and semigroups. Nonlinear Analysis: Theory, Methods & Applications 2006, 64(5):1140-1152. 10.1016/j.na.2005.05.059 · Zbl 1090.47059 · doi:10.1016/j.na.2005.05.059
[10] Nakajo K, Takahashi W: Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups. Journal of Mathematical Analysis and Applications 2003, 279(2):372-379. 10.1016/S0022-247X(02)00458-4 · Zbl 1035.47048 · doi:10.1016/S0022-247X(02)00458-4
[11] Qin X, Su Y: Strong convergence theorems for relatively nonexpansive mappings in a banach space. Nonlinear Analysis: Theory, Methods & Applications 2007, 67(6):1958-1965. 10.1016/j.na.2006.08.021 · Zbl 1124.47046 · doi:10.1016/j.na.2006.08.021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.